EconPapers    
Economics at your fingertips  
 

The number of illegal migrants of Mexican origin in the United States: Sex ratio-based estimates for 1980

Frank Bean, Allan King and Jeffrey Passel

Demography, 1983, vol. 20, issue 1, 99-109

Date: 1983
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://hdl.handle.net/10.2307/2060904 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:demogr:v:20:y:1983:i:1:p:99-109

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13524

DOI: 10.2307/2060904

Access Statistics for this article

Demography is currently edited by John D. Iceland, Stephen A. Matthews and Jenny Van Hook

More articles in Demography from Springer, Population Association of America (PAA)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:demogr:v:20:y:1983:i:1:p:99-109